Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Vector valued multiplier spaces of f(lambda)-summability, completeness through c(0)(X)-multiplier convergence and continuity and compactness of summing operators

REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS, vol.114, no.4, 2020 (Journal Indexed in SCI) identifier identifier

Operator valued series, almost summability of vector valued multipliers and (weak) compactness of summing operator

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.484, no.1, 2020 (Journal Indexed in SCI) identifier identifier

A generalization of almost convergence, completeness of some normed spaces with wuC series and a version of Orlicz-Pettis theorem

REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS, vol.113, no.4, pp.3461-3475, 2019 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

ON CERTAIN VECTOR VALUED MULTIPLIER SPACES AND SERIES OF OPERATORS

JOURNAL OF MATHEMATICAL ANALYSIS, vol.10, no.2, pp.1-11, 2019 (Journal Indexed in ESCI) identifier

On some distinguished subspaces and relationship between duals

JAMAME, vol.1, no.1, pp.5-15, 2018 (National Refreed University Journal)

ON SOME DISTINGUISHED SUBSPACES AND RELATIONSHIP BETWEEN DUALS

Journal of Advanced Mathematics and Mathematics Education, vol.1, no.1, pp.5-15, 2018 (Refereed Journals of Other Institutions)

Asymptotically Lacunary Statistical Equivalent Sequence Spaces Defined by Ideal Convergence and an Orlicz Function

Journal of Mathematics and Statistical Science, vol.11, pp.335-351, 2017 (Refereed Journals of Other Institutions)

On The Space of Asymptotically Lacunary Equivalent Sequences Obtained From an Orlicz Function

Scholars Journal of Research in Mathematics and Computer Science, no.2, pp.109-116, 2017 (Refereed Journals of Other Institutions)

On the spectrum and the fine spectrum of the zweier matrix as an operator on some sequence spaces

THAI JOURNAL OF MATHEMATICS, vol.3, pp.153-162, 2005 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

ON SOME NEW FK-SPACES

ifscom 2019, Mersin, Turkey, 7 - 10 June 2019, pp.126-135

 matrix as a summability operator and completeness of certain normed spaces via weakly unconditionally Cauchy series

International Conference on Pure and Applied Mathematics (ICPAM 2018) ,, Van, Turkey, 11 - 13 September 2018, pp.91

ON TOEPLITZ - ORLICZ SPACES

4th International Conference on Pure and Applied Sciences: Renewable Energy, İstanbul, Turkey, 23 - 25 November 2017, pp.1486

pf-asymptotically Lacunary equivalent sequences spaces

Caucasian Mathematics Conference (CMC)-II, Van, Turkey, 22 - 24 August 2017, pp.42

On sequence spaces ^p(M)

Caucasian Mathematics Conference (CMC)-II, Van, Turkey, 22 - 24 August 2017, pp.85

SPACE OF ? SEQUENCES OF ORDER ?? DEFINED BY AN ORLICZ FUNCTION

International Science and Technology Conference (ISTEC-2017)., Berelin, Germany, 16 - 18 August 2017, pp.539-542

Asymptotically Lacunary Statistical Equivalent Sequences spaces defined by ideal convergence and an Orlicz function

ICMME-2017 - INTERNATIONAL CONFERENCE ON MATHEMATICS AND MATHEMATICS EDUCATION, Şanlıurfa, Turkey, 11 - 13 May 2017, pp.238-239

On generalized quasi-convex bounded sequences

3rd International Conference on Analysis and Applied Mathematics (ICAAM), Almaty, Kazakhstan, 7 - 10 September 2016, vol.1759 identifier identifier

Asymptotically Lacunary Equivalent Sequences spaces defined by an Orlicz function

,International Conference on Advancements in Mathematical Sciences, Antalya, Turkey, 5 - 07 November 2015, pp.1